Lee, M.J. orcid.org/0000-0001-9971-1635, Heywood, N., Adegbola, S. et al. (5 more authors) (2017) Systematic review of surgical interventions for Crohn's anal fistula. BJS Open, 1 (3). pp. 55-66. ISSN 2474-9842
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Medicine, Dentistry and Health (Sheffield) > The Medical School (Sheffield) > Division of Genomic Medicine (Sheffield) > Department of Oncology and Metabolism (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 29 Nov 2017 14:19 |
Last Modified: | 29 Nov 2017 14:19 |
Status: | Published |
Identification Number: | 10.1002/bjs5.13 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:124604 |